# SDR ASAA2017080221516

- Difficulty date: August 2, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 9,172 hours, 3,015 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING COCKPIT PRE-FLIGHT INSPECTION,  F/O FOUND THE SPEED TRIM FAIL LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  RAN DFCS BITE SPEED STAB TRIM GROUP NR 60-32, NO FAULTS, SPEED TRIM FAIL LIGHT OFF AFTER TESTS, DFCS CURRENT STATUS NO FAULTS.
